# SDR DALA2017072405634

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ferrule
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FERRULES ON FLOOR PANELS NR 465C, 541C,160B, 160E, 256C, 200B, 693C,886C, 1003C, 1003D, 1003. COMPOSITES. FLOOR PANELS NR: 465C, 541C, 160E, 256C, 200B, 693C, 886C, 1003C, 1003D AND 1003E WERE REPLACED FERRULES PER AMM 53-20-01-201. FLOOR PANEL NR 160B WAS REPLACED AND IDENTIFIED PER AMM 53-20-01-201.
